# SDR 2013FA0000350

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO201105
- Part serial: G62243
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOTATION DEVICE FAILED THE MFG'S RECOMMENDED PSI TEST.
